Jump to content

Start Date: Dec. 3


babette

Recommended Posts

Today is day 3 and I woke up with a horrible headache- withdraws. It started yesterday afternoon and has not let up. This is so hard though because I started this program because I wanted to feel better (migraines, stomach issues) and now I feel worse. I knew when I started that it would likely get worse before it got better, but still I was somehow hoping that wouldn't apply to me. I didn't think my diet was that bad (big sigh). I am lactose intolerant and already cut out refined carbs years ago, but I have a major sweet tooth and consume a lot of sugar. Although I tried to eat "healthy" sugar, this book makes it so clear: sugar=sugar=sugar. Why did I lie to myself for so long and justify consuming so much sugar when I knew it wasn't good for me? Well, my mother always said, someday you will have to pay the piper... I guess 1 week of withdraws is getting off pretty easy for years of mistreating my body.  

Link to comment
Share on other sites

  • Moderators

Hi, @babette, I'm sorry you're dealing with headaches. They will likely go away in a few days, but things that might help include being sure you're eating enough, drinking enough water (1/2 oz per pound of body weight, so a 120 lb person would need at least 60 oz), and salting your food.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...